# SDR AWXA200700335

- Difficulty date: March 5, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 59,369 hours, 40,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070001214
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - AFT GALLEY EMERGENCY FLASHLIGHT HAS A DEAD BATTERY.  MX REPLACED THE FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
